Image of the Week: An update on a previous case following steroid treatment - Clinical Advisor

Image of the Week: An update on a previous case following steroid treatment

Slideshow

  • Pictured here is the initial presentation of this unusual rash.

    Slide

    Pictured here is the initial presentation of this unusual rash.

  • This image shows a return of the rash after the patient completed a course of steroids.

    Slide

    This image shows a return of the rash after the patient completed a course of steroids.

This patient initially presented with 90% of his body surface area covered in an unusual rash. After two weeks of steroid treatment, the rash resolved completely. However, it returned one week after the course of steroids had been completed.

The Image of the Week for August 30 is brought to you in partnership with:

Figure 1 logo

The results of a biopsy were inconclusive, but a consultation with rheumatology is underway for severe subacute cutaneous lupus erythematosus. The differential includes subacute cutaneous lupus erythematosus, other collagen vascular diseases, and chronic atypical erythema multiforme. Do you have any...

Submit your diagnosis to see full explanation.

The results of a biopsy were inconclusive, but a consultation with rheumatology is underway for severe subacute cutaneous lupus erythematosus. The differential includes subacute cutaneous lupus erythematosus, other collagen vascular diseases, and chronic atypical erythema multiforme. Do you have any experience that could help?

View this image on Figure 1 to learn more and comment.

Next hm-slideshow in Clinical Quiz